Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 183, NWS Jacksonville, FL

June 23, 2011Nassau County, Florida; Charlton County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 23, 2011, 2:54 PM EDT for Nassau County, Florida; Charlton County, Georgia. It was in force for 36 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2011, 2:54 PM EDT (18:54 UTC)
Expired
Jun 23, 2011, 3:30 PM EDT
In force
36 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Nassau County, FL, Charlton County, GA

The radar

The Jacksonville radar (KJAX), 49 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 3:06 PM EDTTSTM WND DMG1 Wnw Folkston, GANWS INCIDENT METEOROLOGIST ON SITE AT THE HONEY PRAIRIE WILDFIRE COMPLEX REPORTED WIDESPREAD TREE DAMAGE AT THE EAST ENTRACE OF THE OKEFENOKEE NWR.
Jun 23, 3:15 PM EDTTSTM WND GST 60Folkston, GAPUBLIC REPORT OF 60 MPH WINDS IN FOLKSTON.
Jun 23, 3:20 PM EDTHAIL 0.252 E Folkston, GASPOTTER REPORTED PEA SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.9 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2305 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2305 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
-69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

782 
WUUS52 KJAX 231854
SVRJAX
FLC089-GAC049-231930-
/O.NEW.KJAX.SV.W.0183.110623T1854Z-110623T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
254 PM EDT THU JUN 23 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN NASSAU COUNTY IN NORTHEAST FLORIDA
  CENTRAL CHARLTON COUNTY IN SOUTHEAST GEORGIA

* UNTIL 330 PM EDT

* AT 254 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 9 MILES SOUTHWEST OF HOMELAND...OR 9 MILES SOUTHWEST OF
  FOLKSTON...AND MOVING NORTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HOMELAND AND FOLKSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3096 8193 3072 8188 3068 8217 3088 8213
TIME...MOT...LOC 1854Z 244DEG 12KT 3077 8214

$$

ZIBURA
1 follow-up statement
776 
WWUS52 KJAX 231925
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
325 PM EDT THU JUN 23 2011

FLC089-GAC049-231930-
/O.CON.KJAX.SV.W.0183.000000T0000Z-110623T1930Z/
NASSAU FL-CHARLTON GA-
325 PM EDT THU JUN 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EASTERN CHARLTON AND NORTHWESTERN NASSAU COUNTIES...

AT 324 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR FOLKSTON...MOVING
NORTHEAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOMELAND AND FOLKSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS UP TO 60 MPH MPH AND PEA SIZE HAIL HAS BEEN REPORTED 
WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND 
STAY AWAY FROM WINDOWS!

&&

LAT...LON 3071 8203 3089 8208 3096 8193 3072 8188
TIME...MOT...LOC 1924Z 244DEG 12KT 3081 8204

$$

ZIBURA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:30 PM EDT, 24 minutes earlier.

Area forecast discussion, Jun 23, 2:30 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT THU JUN 23 2011

.SYNOPSIS...UPPER HIGH PRESSURE CONTINUES TO WEAKEN AND SHIFT
SLOWLY S OF THE COUNTY WARNING AREA. AS A RESULT...DEEP LAYER
MOISTURE HAS INCREASED ACROSS THE AREA. SCATTERED SHOWERS AND
TSTMS ARE DEVELOPING SE OF A JESUP TO LIVE OAK LINE AND NW OF
A OCALA TO ST AUGUSTINE LINE. 2 PM RANGE FROM THE UPPER 90S OVER
PORTIONS OF THE INTERIOR TO NEAR 90 AT THE COAST.

.SHORT TERM...TSTM CHANCES WILL CONTINUE TO RANGE FROM SCATTERED
TO LOW END LIKELY ACROSS THE AREA...STARTING ALONG THE GULF COAST
IN THE MORNINGS AND SHIFTING E TO MEET UP WITH A MID-AFTERNOON
SEABREEZE. MOST AREAS SHOULD RECEIVE SOME RAINFALL...WITH HIGHEST
AMOUNTS E OF I-75 IN NE FL. WEAK MID-LEVEL DISTURBANCES WILL
IMPACT MAINLY SE GA...BRINGING THE POSSIBILITY OF OVERNIGHT POPS.
HOWEVER...THESE WILL BE DIFFICULT TO TIME.

SMOKE IS EXPECTED TO SPREAD GENERALLY E TO NE FROM ONGOING
WILDFIRES. OUTPUT FROM HONEY PRAIRIE FIRE HAS DECREASED ENUF TO
CANCEL DENSE SMOKE ADVISORY FOR EXTREME SE GA AND NASSAU COUNTY IN
NE FL. HOWEVER...AREAS OF SMOKE WILL CONTINUE THERE. NAM HAS
TRANSPORT WIND SHIFTING TO NW DURING THE EVENING...BUT THINK THIS
IS IN RESPONSE TO CONVECTIVELY DRIVEN OUTFLOWS IN THE MODEL. ALTHEA
THIS MAY OCCUR...HAVE OPTED TO CONTINUE PAINTING SMOKE MOSTLY TO
THE E OF THE FIRE.

.LONG TERM...HAVE MADE FEW CHANGES TO ONGOING FORECAST. NEAR TO
SLIGHTLY ABOVE NORMAL POPS AND TEMPS ARE ANTICIPATED.

&&

.AVIATION...TEMPO MVFR TO IFR DUE HEAVY RAINFALL POSSIBLE THIS AFTN
AS CONVECTION MOVES WSW ACROSS THE FORECAST AREA. CONVECTION IS
EXPECTED TO DECREASE AFTER SUNSET...THEN WINDS WILL BECOME WSW AGAIN
TOWARD EARLY MORNING. SMOKE IS EXPECTED TO FOCUS ENE OF JAX...CRG
AND SSI EARLY TOMORROW...WITH LOW CIGS DUE TO THE PLUME LIKELY. HAVE
INDICATED THIS EXPECTED TREND IN THE TAFS.

&&

.MARINE...EVENING SLY SURGE AROUND 15 KTS IS EXPECTED ONCE AGAIN
OVER THE WATERS...THEN SSW FLOW AFTER MIDNIGHT. SEAS 2-4 FT. WINDS
EXPECTED TO BECOME MORE SSE LATE MON INTO TUE NEXT WEEK AS SFC RIDGE
BUILDS N OF THE FORECAST AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  94  72  94 /  40  30  20  40
SSI  76  90  76  90 /  40  30  20  30
JAX  73  92  73  92 /  40  50  30  40
SGJ  75  88  74  88 /  30  50  30  40
GNV  72  92  72  92 /  30  60  30  50
OCF  73  93  72  91 /  30  60  40  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

CARROLL/ENYEDI/PRESNALL
Hazardous weather outlook, Jun 23, 10:25 AM EDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1025 AM EDT THU JUN 23 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-241000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1025 AM EDT THU JUN 23 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...DENSE SMOKE ADVISORY FOR EXTREME SOUTHEAST GEORGIA AND NASSAU
COUNTY IN NORTHEAST FLORIDA THROUGH 4 PM...
...SCATTERED TO NUMEROUS THUNDERSTORMS TODAY...
...SOME THUNDERSTORMS MAY BE STRONG TO SEVERE WITH GUSTY WINDS...

.DAY ONE...TODAY AND TONIGHT...

WILDFIRES CONTINUE TO IMPACT SOUTHEAST GEORGIA AND NORTHEAST FLORIDA.
REFER TO THE LATEST SPECIAL WEATHER STATEMENT AND DENSE SMOKE
ADVISORY. LINKS TO WILDFIRE INFORMATION AND COUNTY BURN BANS CAN BE
FOUND ON THE FRONT PAGE OF OUR WEBSITE.

A PREVAILING SOUTHWEST WIND TODAY WILL ADVANCE THE GULF COAST
SEABREEZE ACROSS MUCH OF THE FORECAST AREA. SHOWERS AND STORMS WILL
GENERALLY INITIATE WEST OF THE I-75 CORRIDOR LATE THIS MORNING. AS
THE DAY UNFOLDS...THUNDERSTORMS WILL INCREASE IN COVERAGE AND
INTENSITY AS THEY MOVE NORTHEAST. THUNDERSTORMS WILL LIKELY BECOME
MOST NUMEROUS ALONG AND EAST OF THE I-95 CORRIDOR DUE TO A SEABREEZE
MERGER. LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...SMALL HAIL...AND
FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED IN THESE STORMS.
PULSE SEVERE THUNDERSTORMS ARE POSSIBLE WITH DAMAGING WINDS BEING
THE GREATEST THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

MAINLY SEASONAL TEMPERATURES ARE FORECAST WITH TYPICAL SUMMERTIME
THUNDERSTORMS. LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...SMALL
HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED IN
THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE TODAY IF WARNINGS ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ECZ/SEC

In the hours before

Special weather statement, Jun 23, 2:13 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
213 PM EDT THU JUN 23 2011

GAZ150-163-164-231845-
CHARLTON-CLINCH-WARE-
213 PM EDT THU JUN 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
WARE...SOUTHEASTERN CLINCH AND WESTERN CHARLTON COUNTIES FOR STRONG
WINDS VALID UNTIL 245 PM EDT...

AT 214 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 15 MILES SOUTHWEST OF STEPHEN FOSTER
STATE PARK...OR 8 MILES SOUTHEAST OF FARGO...MOVING NORTHEAST AT 10
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND STEPHEN
FOSTER STATE PARK THROUGH 245 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3083 8249 3084 8223 3059 8224 3059 8250
TIME...MOT...LOC 1814Z 229DEG 10KT 3064 8243

ZIBURA
Special weather statement, Jun 23, 2:19 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
219 PM EDT THU JUN 23 2011

GAZ154-166-231845-
COASTAL CAMDEN-COASTAL GLYNN-
219 PM EDT THU JUN 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN GLYNN
AND NORTHEASTERN CAMDEN COUNTIES FOR STRONG WINDS VALID UNTIL 245 PM
EDT...

AT 220 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF DOVER BLUFF...OR 8 MILES
NORTHEAST OF WOODBINE...MOVING EAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DOVER BLUFF AND BRUNSWICK
THROUGH 245 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3109 8143 3102 8143 3099 8146 3098 8163
      3099 8163 3111 8160 3119 8143 3110 8143
      3110 8142
TIME...MOT...LOC 1820Z 256DEG 20KT 3102 8156
Special weather statement, Jun 23, 2:28 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 PM EDT THU JUN 23 2011

FLZ021-022-030-031-035-036-040-231900-
ALACHUA-BRADFORD-COLUMBIA-GILCHRIST-MARION-SUWANNEE-UNION-
228 PM EDT THU JUN 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BRADFORD...
ALACHUA...SOUTHERN COLUMBIA...GILCHRIST...SOUTHEASTERN SUWANNEE...
UNION AND CENTRAL MARION COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 300 PM EDT...

AT 228 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
BELL TO 11 MILES SOUTH OF FLEMINGTON...MOVING NORTH AT 10 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BELL...ARCHER...
REDDICK...OLENO STATE PARK...NEWBERRY...MICANOPY...MCINTOSH...
ICHETUCKNEE SPRINGS STATE PARK...HILDRETH AND HIGH SPRINGS THROUGH
300 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2919 8233 2928 8242 2948 8241 2947 8255
      2953 8256 2953 8265 2956 8267 2956 8270
      2979 8294 2982 8294 2983 8290 2986 8288
      2989 8290 2990 8292 2993 8293 3014 8258
      3003 8205 2949 8206
TIME...MOT...LOC 1828Z 182DEG 9KT 2988 8291 2926 8233

HESS
Special weather statement, Jun 23, 2:39 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
239 PM EDT THU JUN 23 2011

FLZ024-GAZ150-164-231915-
CHARLTON-NASSAU-WARE-
239 PM EDT THU JUN 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...NORTHWESTERN NASSAU AND CENTRAL CHARLTON COUNTIES FOR STRONG
WINDS VALID UNTIL 315 PM EDT...

AT 240 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 14 MILES SOUTHWEST OF FOLKSTON...OR 12
MILES SOUTHEAST OF STEPHEN FOSTER STATE PARK...MOVING EAST AT 25 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HOMELAND AND
FOLKSTON THROUGH 315 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3093 8197 3059 8196 3059 8223 3092 8223
TIME...MOT...LOC 1840Z 260DEG 23KT 3072 8218

ZIBURA
Special weather statement, Jun 23, 2:50 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT THU JUN 23 2011

FLZ031-032-231930-
BRADFORD-CLAY-
250 PM EDT THU JUN 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY AND
EASTERN BRADFORD COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 330 PM EDT...

AT 250 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST
OF STARKE TO 5 MILES NORTH OF KEYSTONE HEIGHTS...MOVING NORTHEAST AT
20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
STARKE...LAKE GENEVA...KEYSTONE HEIGHTS...LAWTEY...KINGSLEY...PENNEY
FARMS...LAKESIDE...DOCTORS INLET...ASBURY LAKE AND MIDDLEBURG THROUGH
330 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2974 8202 3002 8224 3015 8211 3014 8205
      3019 8205 3019 8180 3005 8169
TIME...MOT...LOC 1850Z 223DEG 16KT 3001 8211 2988 8200

HESS
Special weather statement, Jun 23, 2:54 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
254 PM EDT THU JUN 23 2011

FLZ036-040-231945-
ALACHUA-MARION-
254 PM EDT THU JUN 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA AND CENTRAL MARION COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 345 PM EDT...

AT 254 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTHEAST OF FLEMINGTON...OR 10 MILES
WEST OF CITRA...MOVING NORTHEAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND REDDICK...LOWELL...
FLEMINGTON...CITRA...MCINTOSH...MICANOPY...CROSS CREEK...LOCHLOOSA...
ROCHELLE AND GROVE PARK THROUGH 345 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2921 8237 2936 8239 2978 8222 2969 8205
      2966 8206 2947 8206 2928 8221
TIME...MOT...LOC 1854Z 206DEG 16KT 2940 8225

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:16 PM EDTSpecial Weather StatementJAXBaker24 min
Jun 23, 9:08 AM EDTDense Smoke AdvisoryJAXNassau5 hr
Jun 23, 9:16 AM EDTMarine Dense Smoke AdvisoryJAX5 hr
Jun 23, 1:56 PM EDTSpecial Weather StatementJAXAlachua34 min
Jun 23, 2:28 PM EDTSpecial Weather StatementJAXAlachua, Bradford, Gilchrist, Union32 min
Jun 23, 2:31 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Union44 min
Jun 23, 2:37 PM EDTSpecial Marine WarningJAX53 min
Jun 23, 2:50 PM EDTSpecial Weather StatementJAXBradford, Clay40 min
Jun 23, 2:54 PM EDTSpecial Weather StatementJAXAlachua51 min
Jun 23, 3:13 PM EDTSpecial Weather StatementJAXNassau32 min
Jun 23, 3:19 PM EDTSevere Thunderstorm WarningJAXNassau41 min
Jun 23, 3:23 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam52 min
Jun 23, 3:32 PM EDTSpecial Weather StatementJAXBradford43 min
Jun 23, 3:32 PM EDTSevere Thunderstorm WarningJAXNassau43 min
Jun 23, 3:34 PM EDTSpecial Marine WarningJAX56 min
Jun 23, 3:39 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Clay, Duval, Nassau, Union51 min
Jun 23, 3:56 PM EDTSpecial Weather StatementJAXMarion49 min
Jun 23, 4:01 PM EDTSpecial Weather StatementJAXDuval, Nassau44 min
Jun 23, 4:07 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau38 min
Jun 23, 4:16 PM EDTSpecial Weather StatementJAXNassau44 min
Jun 23, 4:26 PM EDTSpecial Marine WarningJAX94 min
Jun 23, 4:27 PM EDTSpecial Weather StatementJAXSaint Johns48 min
Jun 23, 4:48 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Nassau, Putnam, Saint Johns42 min
Jun 23, 4:54 PM EDTSpecial Weather StatementJAXMarion51 min
Jun 23, 5:10 PM EDTSpecial Weather StatementJAXMarion50 min
Jun 23, 5:26 PM EDTSpecial Marine WarningJAX64 min
Jun 23, 5:28 PM EDTSevere Thunderstorm WarningJAXDuval, Flagler, Putnam, Saint Johns47 min
Jun 23, 6:26 PM EDTSpecial Marine WarningJAX64 min
Jun 22, 8:07 PM EDTSevere Thunderstorm WarningJAXBrantley, Charlton, Ware53 min
Jun 22, 8:30 PM EDTSevere Thunderstorm WarningJAXCharlton, Ware45 min
Jun 22, 9:01 PM EDTSpecial Weather StatementJAXBrantley, Wayne44 min
Jun 22, 9:04 PM EDTAreal Flood AdvisoryJAXBrantley, Charlton, Ware116 min
Jun 23, 1:34 PM EDTSpecial Weather StatementJAXCamden26 min
Jun 23, 2:13 PM EDTSpecial Weather StatementJAXCharlton32 min
Jun 23, 2:19 PM EDTSpecial Weather StatementJAXGlynn26 min
Jun 23, 2:39 PM EDTSpecial Weather StatementJAXCharlton36 min
Jun 23, 3:33 PM EDTSpecial Weather StatementJAXGlynn27 min
Jun 23, 3:59 PM EDTSevere Thunderstorm WarningJAXCamden31 min
Jun 23, 4:28 PM EDTSpecial Weather StatementJAXPierce47 min
Jun 23, 4:55 PM EDTSpecial Weather StatementJAXGlynn35 min
Jun 23, 5:01 PM EDTSpecial Weather StatementJAXWare29 min
Jun 23, 5:05 PM EDTSpecial Weather StatementJAXPierce40 min
Jun 23, 5:13 PM EDTSpecial Weather StatementJAXWayne47 min
Jun 23, 5:29 PM EDTSpecial Weather StatementJAXAtkinson, Brantley, Ware46 min
Jun 23, 5:34 PM EDTSevere Thunderstorm WarningJAXAtkinson, Clinch, Coffee, Ware41 min
Jun 23, 6:16 PM EDTAreal Flood AdvisoryJAXClinch, Ware119 min
Jun 23, 6:16 PM EDTSpecial Weather StatementJAXBrantley, Pierce, Ware, Wayne44 min
Jun 23, 6:33 PM EDTSpecial Weather StatementJAXCharlton42 min
Jun 23, 6:56 PM EDTSpecial Weather StatementJAXCamden, Charlton34 min
Jun 23, 7:34 PM EDTSpecial Weather StatementJAXCamden, Charlton, Glynn41 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.